# SDR DALA2021012100407

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 63,741 hours, 23,559 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Condition: Leaking
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION TO LAS DUE TO LOSS OF THE LEFT ENGINE OIL QUANTITY AND OIL PRESSURE.  AN EMERGENCY WAS DECLARED INTO LAS, ENGINE WAS NOT SHUT DOWN, CREW KEPT ENGINE RUNNING AT POWER AND THAT THE OIL PRESSURE DID NOT GO BELOW 14PSI.  CORRECTIVE ACTION: FOUND OIL LEAKING FROM OIL CLOGGING TRANSMITTER, REPLACED O-RINGS LEAK CHECKS GOOD.  FOQA DATA SHOWS ENGINE RAN BELOW 13PSI BEYOND AMM LIMITS, ENGINE CHANGE REQUIRED.
